# SDR 96ZZZM1144

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: AH53352
- Condition: Worn
- Location: Nlg
- Part time: 11,816 hours
- Component: Dunlop
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR VIBRATION ON TAKEOFF, LANDING AND TAXI NORMAL.  REMOVED AND REPLACED NOSE WHEEL ASSY.
